Differential and Integral Equations
- Differential Integral Equations
- Volume 31, Number 1/2 (2018), 75-94.
Symmetry breaking for an elliptic equation involving the Fractional Laplacian
We study the symmetry breaking phenomenon for an elliptic equation involving the fractional Laplacian in a large ball. Our main tool is an extension of the Strauss radial lemma involving the fractional Laplacian, which might be of independent interest; and from which we derive compact embedding theorems for a Sobolev-type space of radial functions with power weights.
Differential Integral Equations Volume 31, Number 1/2 (2018), 75-94.
First available in Project Euclid: 26 October 2017
Permanent link to this document
Nápoli, Pablo L. Symmetry breaking for an elliptic equation involving the Fractional Laplacian. Differential Integral Equations 31 (2018), no. 1/2, 75--94. https://projecteuclid.org/euclid.die/1509041402